# SDR ABXA201001180004

- Difficulty date: January 15, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 77,464 hours, 36,432 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Damaged
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER APU TURNED OFF DURING AFTER START CHECKLIST, APU GEN OFF EICAS MESSAGE WITH APU RUN LIGHT ILLUMINATED.  APU GEN OFF LIGHT ILLUMINATED APU GEN FIELD LIGHT NOT ILLUMINATED.  REMOVED AND REPLACED APU ECU AS PRECAUTIONARY MEASURE IAW 767 AMM 49-61-05-4, NO HELP.  ISOLATED PROBLEM THROUGH D5874P - PIN (6) TO TB26 (G23 BLOCK) FOUND MULTIPLE WIRES DAMAGED (BURNED) IN WIRE BUNDLE W030 BETWEEN E6 RACK AND CONNECTOR D5874P.  ITEM REMAINS ON DI.
